# SDR CALA0800220

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 18,950 hours, 6,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N5366126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WC 53-5330-1-2801, FOUND CORROSION AT FWD CARGO DOOR SILL PLATE AREA AT LOWER AFT END 18 INCH LENGTH AREA, AND FWD END AT NUT PLATE HOLES FOR SILL PLATE ATTACH POINTS.  REMOVED AND REPLACED FWD CARGO ENTRANCE Z-ANGLE AS PER SRM 51-4-0-02.
